PuSH - Publication Server of Helmholtz Zentrum München

On convergence and absolute convergence of Fourier series with respect to orthogonal polynomials.

Bull. Math. Anal. Appl. 7, 1-10 (2015)
To article
Open Access Gold as soon as Publ. Version/Full Text is submitted to ZB.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
e-ISSN 1821-1291
Quellenangaben Volume: 7, Issue: 4, Pages: 1-10 Article Number: , Supplement: ,
Publisher Department of Mathematics and Computer Sciences
Publishing Place Prishtine
Reviewing status Peer reviewed